Dipòsit Digital de Documents de la UAB 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
19 p, 845.2 KB A trust region method for minimization of nonsmooth functions with linear constraints / Martínez, José Mario ; Moretti, Antonio Carlos
We introduce a trust region algorithm for minimization of nonsmooth functions with linear constraints. At each iteration, the objective function is approximated by a model function that satisfies a set of assumptions stated recently by Qi and Sun in the context of unconstrained nonsmooth optimization. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 431-449  
 Accés restringit a la UAB

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.